# SDR TRBA201131502

- Difficulty date: November 10, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N545AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 545
- Aircraft time: 21,753 hours, 25,868 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY FLOOR PROXIMITY EMERGENCY LIGHT INOPERATIVE.   R & R  LIGHT STRIP ASSY IAW CMM 33-52-10.  OPS CHECKED GOOD IAW JIC 33-50-00 OPT 10000.
